# SDR IPXA2016073006486

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 14,336 hours, 8,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AVIONICS COMPARTMENT, COCKPIT FLOORBEAM ANGLE CRACKED AT FRAME 10, RBL 37.  REMOVED AND REPLACED IAW SRM 51-40-21, AND SRM 51-40-44.
